English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/11565
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:


Preserving bounded and conservative solutions of transport in one-dimensional shallow-water flow with upwind numerical schemes: Application to fertigation and solute transport in rivers

Other TitlesPreserving bounded and conservative solutions of transport in 1D shallow-water flow with upwind numerical schemes: Application to fertigation and solute transport in rivers
AuthorsBurguete Tolosa, Javier ; Burguete Tolosa, Javier ; García-Navarro, Pilar; Murillo, J.
KeywordsOne-dimensional flow
Numerical models
River flow
Surface irrigation
Upwind scheme
Issue DateMar-2008
PublisherJohn Wiley & Sons
CitationInternational Journal for Numerical Methods in Fluids 56 (9): 1731-1764 (2008)
AbstractThis work intends to show that conservative upwind schemes based on a separate discretization of the scalar solute transport from the shallow-water equations are unable to preserve uniform solute profiles in situations of one-dimensional unsteady subcritical flow. However, the coupled discretization of the system is proved to lead to the correct solution in first-order approximations. This work is also devoted to show that, when using a coupled discretization, a careful definition of the flux limiter function in second-order TVD schemes is required in order to preserve uniform solute profiles. The work shows that, in cases of subcritical irregular flow, the coupled discretization is necessary but nevertheless not sufficient to ensure concentration distributions free from oscillations and a method to avoid these oscillations is proposed. Examples of steady and unsteady flows in test cases, river and irrigation are presented.
DescriptionThe definitive version is available at: http://www3.interscience.wiley.com/journal/2861/home
Publisher version (URL)http://www3.interscience.wiley.com/cgi-bin/fulltext/115807432/PDFSTART
Appears in Collections:(EEAD) Artículos
Files in This Item:
File Description SizeFormat 
BurgueteJ_IntJNumMethFluids_2008.pdf580,99 kBAdobe PDFThumbnail
Show full item record
Review this work

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.